# SDR GLBA97055

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10746
- Make and model: Beech 1900D
- Aircraft serial: UE262
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - PRE-FLIGHT REVEALED DAMAGE TO FUSELAGE EXTERIOR BELOW RIGHT 'N' NUMBER.  DENT WAS REPAIRED IAW SRM.  (X)
